# SDR FDEA202206011355

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28666
- Aircraft time: 34,971 hours, 24,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 653N00011
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640 FUSELAGE FRAME WEB AT STRINGER S-14L HAS CRACK INDICATION NOTED, IN TOP   INBOARD AND OUTBOARD HOLES AND BOTTOM OUTBOARD HOLE. COMPLIED WITH EA # F-5310-T0368467 P1   "FUSELAGE-MAINFRAME-FRAME 1640 AT S-14L HAS A CRACK INDICATIONS-REPAIR"      MAJOR REPAIR
